# SDR SWAA2023121817969

- Difficulty date: October 9, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 51,575 hours, 34,657 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING FAIRING ACCESS PANEL # 195CR CRACKED<[01] REPAIRED R/H OVERWING FAIRING ACCESS PANEL # 195CR. AS PER SRM 51-70-04-2R-6 MATERIAL USED PO.1791128 AND PO.1473815;[02] VERIFIED STEP 1
